Other points to consider
I work in a clinic in which lots of immunoglobulin is given (to children and teens) for immunodeficiency diseases and autoimmune processes (mainly blood or cancer associated) and so have two other points to make.
When people make the “rules” about infusion rates and maximums, the main concern is an immediate reaction–allergic or damage to the kidneys are the two most serious because a severe reaction can cause death and serious disability. With immunoglobulin, there are also delayed reactions, though, like the headaches. You may not have an acute allergic reaction at a rate of 200 ml/hr, but it may lead to the slower-to-manifest headaches.
Second, it seems that people with neurologic diseases are much more sensitive to immunoglobulin infusions than other people. For our children born making too little immunoglobulin, we are just replacing this. For the blood problems, the target is blood and symptoms with immunoglubulin infusions are only side effects since blood cells “don’t complain!!”. My guess is that that we are more sensitive because not only do we get side effects from the infusion, but also the immunoglobulin infusions cause alterations in something that can protest (nerves) when the IV IgG coats or displaces the autoantibodies that have decided to irritate our nerves. This is a hypothesis, but it makes some sense from an immunology point of view. Whatever the reason, people are different and what GBSer can tolerated is LESS than what others can tolerate apparently almost always.
All this being said, the advice people have given you makes sense–hydrate, tylenol and anti-inflammatory medicines (ibuprofen or similar or prednisone/decadron or similar) and benadryl. In my experience both personally and at work, these make a big difference in the headaches after IV IgG. Do know, however, that the “doses” given depend on the size of the person (since answers included doses for children and adults) and different other medications. Each person is different.
With Hope for cure of these diseases.